Alert archive / Florida / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 30, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 26, 2019, 5:12 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2019, 5:12 PM EDT (21:12 UTC)
- Expired
- Jun 26, 2019, 5:45 PM EDT
- In force
- 33 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Broward County, FL, Miami-Dade County, FL
The radar
The Miami radar (KAMX), 46 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.2 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 811 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1300 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
127 WUUS52 KMFL 262112 SVRMFL FLC011-086-262145- /O.NEW.KMFL.SV.W.0030.190626T2112Z-190626T2145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Miami FL 512 PM EDT Wed Jun 26 2019 The National Weather Service in Miami has issued a * Severe Thunderstorm Warning for... North central Miami-Dade County in southeastern Florida... South central Broward County in southeastern Florida... * Until 545 PM EDT. * At 512 PM EDT, a severe thunderstorm was located 7 miles south of Mile Marker 30 On Alligator Alley, or 12 miles west of Miramar, moving southwest at 25 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Pembroke Pines, Miramar, Weston, Doral and Mile Marker 30 On Alligator Alley. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. To report severe weather, contact your nearest law enforcement agency. They will send your report to the National Weather Service office in Miami. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2616 8055 2608 8038 2577 8038 2590 8075 TIME...MOT...LOC 2112Z 023DEG 21KT 2604 8053 HAIL...0.88IN WIND...60MPH $$ HVN
2 follow-up statements
007 WWUS52 KMFL 262130 SVSMFL Severe Weather Statement National Weather Service Miami FL 530 PM EDT Wed Jun 26 2019 FLC011-086-262145- /O.CON.KMFL.SV.W.0030.000000T0000Z-190626T2145Z/ Miami-Dade FL-Broward FL- 530 PM EDT Wed Jun 26 2019 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR NORTH CENTRAL MIAMI-DADE AND SOUTH CENTRAL BROWARD COUNTIES... At 530 PM EDT, a severe thunderstorm was located 9 miles west of Intersection Krome And U.S. 27, or 14 miles west of Miramar, moving southwest at 25 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Pembroke Pines, Miramar, Doral, Intersection Krome And U.S. 27 and Pennsuco. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. To report severe weather contact your nearest law enforcement agency. They will send your report to the National Weather Service office in Miami. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2609 8060 2601 8038 2577 8038 2590 8075 TIME...MOT...LOC 2130Z 023DEG 21KT 2594 8058 HAIL...0.88IN WIND...60MPH $$ HVN
199
WWUS52 KMFL 262146
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
546 PM EDT Wed Jun 26 2019
FLC011-086-262155-
/O.EXP.KMFL.SV.W.0030.000000T0000Z-190626T2145Z/
Miami-Dade FL-Broward FL-
546 PM EDT Wed Jun 26 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MIAMI-DADE AND
SOUTH CENTRAL BROWARD COUNTIES HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However gusty
winds are still possible with this thunderstorm.
LAT...LON 2609 8060 2601 8038 2577 8038 2590 8075
TIME...MOT...LOC 2145Z 023DEG 21KT 2586 8062
$$
HVNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 4:08 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 26, 4:08 PM EDT, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Miami FL 408 PM EDT Wed Jun 26 2019 .DISCUSSION... NEAR TERM (Rest of This Afternoon and Evening): another afternoon of locally strong thunderstorms focusing over the interior and Gulf coast with storm motion from NE to SW. This will focus scattered to widespread storms over these same areas, although eastward propagating outflow boundaries may trigger a few storms back over portions of the east coast metro areas. SHORT TERM (Tonight and Thursday): the fairly stagnant pattern of high pressure over the Gulf of Mexico begins to break down as strong mid/upper level high pressure builds from northern Mexico to the high plains, with a downstream response of the subtropical high pressure rebuilding over the western Atlantic. This pattern shift will result in a deep E/SE wind flow setting up over South Florida, leading to scattered showers and thunderstorms favoring the East coast areas in the morning and midday hours, and the interior and Gulf coast in the afternoon and evening on Thursday. Despite this change in the deep layer winds, the Saharan Air Layer (SAL) that has been over the area the past several days will still hang around as there's still plenty of it to our E/SE which will stream over the area. The lessening impact of the Gulf high pressure area in combination with the influx of Atlantic air across the area will lower Thursday's daytime temperatures to values a little closer to normal (low to mid 90s instead of mid/upper 90s), with heat index values likely below advisory levels but still around 105 in the interior and Gulf coast. These temperatures should still aid in providing sufficient instability for a few strong afternoon storms over the interior and Gulf coast, but maybe not as strong as the storms of the past few days. Thursday night and Friday: the E/SE flow will become further established as the western Atlantic high takes control of our weather pattern. A similar precipitation pattern of scattered night/morning East coast, and scattered to numerous afternoon and evening storms over the interior and Gulf coast, with similar intensity levels of the afternoon/evening thunderstorms favoring the interior/Gulf coast areas. Temperatures will continue the trend towards near normal levels. Still hot, but not abnormally so. Friday night and Saturday: a low/mid level trough embedded in the deep easterlies is forecast to approach South Florida Friday evening, then move northward through the area on Saturday. Deep tropical moisture will accompany the trough and increase precipitable water (PW) values to near or over 2 inches. As a result, we expect rainfall coverage to be quite a bit higher from late Friday night through Saturday. There could be some issues with localized flooding during this time frame, especially over the interior and western areas, and further details will be addressed in future forecasts. The increased cloud cover and precipitation will act to bring temperatures down to normal or even perhaps a degree or two below normal, along with a reduction in the SAL over South Florida. LONG TERM (Sunday into Early Next Week): global models generally agree on a large mid/upper level trough over the NE United States and western Atlantic, which in turn weakens the Atlantic portion of the subtropical ridge and re-developing the mid/upper high over the Gulf of Mexico. Nothing out of the ordinary for the end of June/beginning of July as far as coverage of showers and thunderstorms expected during this period, and temperatures will probably increase once again although probably not as high as what we've had the past several days. && .MARINE... Coverage of showers and thunderstorms will be greatest over the near shore Gulf waters through Friday, mainly in the late afternoon and nighttime periods. As the trough approaches South Florida on Friday, expect an increase in showers and thunderstorms over the Atlantic waters, with good coverage of showers and storms over all local waters on Saturday and through most of the upcoming weekend. Wind will become E/SE and increase a little on Friday and Saturday, but still looks like 15 knots or less along with seas 3 ft or less. && .BEACH FORECAST... Outside of periodic showers and thunderstorms, decent beach conditions expected through Friday. Increasing E/SE winds may increase the rip current threat for the Atlantic beaches on Saturday. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 77 90 77 88 / 10 20 40 50 Fort Lauderdale 79 89 79 88 / 20 20 30 30 Miami 78 90 79 88 / 20 20 30 30 Naples 75 92 74 91 / 40 50 50 70 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...Heat Advisory until 7 PM EDT this evening for FLZ067>070-075-168. AM...None. GM...None. && DISCUSSION: 59/Molleda MARINE: 59/Molleda BEACH FORECAST: 59/Molleda
Hazardous weather outlook, Jun 26, 11:41 AM EDT, 5 hours 31 minutes before
Hazardous Weather Outlook for South Florida...UPDATED National Weather Service Miami FL 1141 AM EDT Wed Jun 26 2019 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 270345- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1141 AM EDT Wed Jun 26 2019 ...Afternoon Thunderstorms Possible Across South Florida... ...Heat Advisory: Palm Beach, Collier and mainland Monroe Counties... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Thunderstorms: Thunderstorms will be possible today across South Florida, especially in the interior and Gulf coast areas this afternoon. Lightning, small hail, localized street flooding, and isolated damaging wind gusts are the primary hazards. Waterspouts: There is a slight chance of waterspouts today, especially over Lake Okeechobee. Wind: There is a slight chance of damaging wind gusts, mainly in the interior and along the Gulf coast this afternoon. Wind gusts of around 55 mph are possible today. Hail: Small hail is possible today with any thunderstorms across South Florida. Flooding: Localized flooding of roadways, especially in areas with poor drainage, or in low laying places is possible today. Temperatures: There is a Heat Advisory in effect for Collier, Palm Beach, and mainland Monroe counties, where the heat index is forecast to exceed 108 for two hours or more this afternoon. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Thunderstorm chances will continue with coverage increasing later this week. The primary hazards are lightning, gusty wind, small hail, and localized street flooding. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Local storm report, Jun 26, 1:20 PM EDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
120 PM EDT WED JUN 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 1 ESE OASIS RANGER STAT 25.86N 81.02W
06/25/2019 E0.75 INCH COLLIER FL PUBLIC
PENNY SIZE HAIL REPORTED AROUND 6PM TUESDAY ALONG
TAMIAMI TRAIL.
&&
EVENT NUMBER MFL1900107
FISHERSpecial weather statement, Jun 26, 2:57 PM EDT, 2 hours 15 minutes before
Special Weather Statement National Weather Service Miami FL 257 PM EDT Wed Jun 26 2019 FLZ067-261945- Inland Palm Beach County FL- 257 PM EDT Wed Jun 26 2019 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PALM BEACH COUNTY UNTIL 345 PM EDT... * At 257 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Wellington, moving west at 10 mph. * Winds in excess of 45 mph possible with this storm. * Locations impacted include... Wellington, Royal Palm Beach, Lion Country Safari Park, Loxahatchee Groves, The Acreage and Loxahatchee NWR. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2687 8029 2653 8021 2644 8052 2681 8063 TIME...MOT...LOC 1857Z 070DEG 8KT 2662 8032 SPM
Special weather statement, Jun 26, 3:48 PM EDT, 1 hour 24 minutes before
Special Weather Statement National Weather Service Miami FL 348 PM EDT Wed Jun 26 2019 FLZ073-074-262030- Metropolitan Miami Dade FL-Inland Miami-Dade County FL- 348 PM EDT Wed Jun 26 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MIAMI-DADE COUNTY UNTIL 430 PM EDT... * At 348 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Tamiami, or 9 miles southwest of Hialeah, moving southwest at 5 mph. * Small hail and winds in excess of 45 mph possible with this storm. * Locations impacted include... Doral, Sweetwater, Tamiami, Kendale Lakes, Intersection Krome And Kendall Drive, Miccosukee Resort, Fountainbleau, University Park, The Hammocks, Olympia Heights, Kendall West and Fiu South Campus. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2588 8046 2578 8035 2560 8052 2580 8068 TIME...MOT...LOC 1948Z 056DEG 5KT 2580 8043 HVN
Special weather statement, Jun 26, 4:12 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Miami FL
412 PM EDT Wed Jun 26 2019
FLZ075-262045-
Mainland Monroe FL-
412 PM EDT Wed Jun 26 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MAINLAND MONROE
COUNTY UNTIL 445 PM EDT...
* At 412 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Middle Cape Sable, or near
Northwest Cape Sable, moving southwest at 30 mph.
* Nickel size hail, excessive cloud-to-ground lightning, and winds in
excess of 45 mph possible with this storm.
* Locations impacted include...
Northwest Cape Sable, Flamingo and Middle Cape Sable.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2512 8117 2521 8125 2530 8124 2536 8111
2517 8090 2516 8090 2513 8095 2513 8097
2512 8100 2513 8105 2512 8107
TIME...MOT...LOC 2012Z 065DEG 26KT 2520 8110
SPMSpecial weather statement, Jun 26, 4:25 PM EDT, 47 minutes before
Special Weather Statement National Weather Service Miami FL 425 PM EDT Wed Jun 26 2019 FLZ067-071>073-262115- Inland Broward County FL-Metro Broward County FL- Inland Palm Beach County FL-Inland Miami-Dade County FL- 425 PM EDT Wed Jun 26 2019 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BROWARD COUNTY UNTIL 515 PM EDT... * At 425 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm 10 miles north of Mile Marker 30 On Alligator Alley, or 14 miles west of Coral Springs, moving south at 20 mph. * Small hail and winds in excess of 45 mph possible with this storm. * Locations impacted include... Weston, Mile Marker 30 On Alligator Alley, East Toll Gate On Alligator Alley, Intersection I-75 And U.S. 27, Intersection Alligator Alley And Miami Canal and West Broward Rec. Area On Alligator Alley. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2638 8057 2633 8039 2595 8045 2607 8078 TIME...MOT...LOC 2025Z 015DEG 17KT 2630 8050 HVN
Special weather statement, Jun 26, 5:06 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Miami FL
506 PM EDT Wed Jun 26 2019
FLZ063-066-262200-
Hendry FL-Glades FL-
506 PM EDT Wed Jun 26 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HENDRY AND GLADES
COUNTIES UNTIL 600 PM EDT...
* At 505 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Ortona, or near Palmdale,
moving west at 15 mph.
* Small hail and wind gusts up to 50 mph possible with this storm.
* Locations impacted include...
Labelle, Moore Haven, Lakeport, Palmdale, Port La Belle, Ortona,
Muse and Lake Hicpochee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2692 8100 2689 8100 2689 8098 2679 8093
2660 8157 2703 8156 2703 8134 2704 8133
2703 8133 2703 8127 2706 8127 2707 8108
TIME...MOT...LOC 2105Z 068DEG 10KT 2686 8131
SPMThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 10:41 PM EDT | Special Weather Statement | MFL | Glades | 49 min |
| Jun 26, 2:39 AM EDT | Heat Advisory | MFL | Collier, Monroe, Palm Beach | 16 hr |
| Jun 26, 2:57 PM EDT | Special Weather Statement | MFL | Palm Beach | 48 min |
| Jun 26, 3:48 PM EDT | Special Weather Statement | MFL | Miami-Dade | 42 min |
| Jun 26, 3:53 PM EDT | Special Marine Warning | MFL | 37 min | |
| Jun 26, 4:12 PM EDT | Special Weather Statement | MFL | Monroe | 33 min |
| Jun 26, 4:13 PM EDT | Special Marine Warning | MFL | 32 min | |
| Jun 26, 4:25 PM EDT | Special Weather Statement | MFL | Broward | 50 min |
| Jun 26, 4:40 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 35 min |
| Jun 26, 5:06 PM EDT | Special Weather Statement | MFL | Glades | 54 min |
| Jun 26, 5:19 PM EDT | Special Weather Statement | MFL | Monroe | 56 min |
| Jun 26, 6:10 PM EDT | Special Weather Statement | MFL | Monroe | 50 min |
| Jun 26, 6:49 PM EDT | Special Weather Statement | MFL | Collier | 41 min |
| Jun 26, 7:20 PM EDT | Special Marine Warning | MFL | 25 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.